# SDR NSVA0114

- Difficulty date: September 13, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE/INSPECTION, SOME DAMAGE WAS DISCOVERED ON THE LEFT WING LEADING EDGE AREA.  AIRCRAFT WAS REPAIRED IAW DER REPORT 01-249, WO 20354.  (M)
